On a functional equation in the theory of minimal surfaces
Doklady Akademii Nauk, Tome 217 (1974) no. 5, pp. 997-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_5_a1,
author = {I. N. Vekua},
title = {On a functional equation in the theory of minimal surfaces},
journal = {Doklady Akademii Nauk},
pages = {997--1000},
year = {1974},
volume = {217},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_5_a1/}
}
I. N. Vekua. On a functional equation in the theory of minimal surfaces. Doklady Akademii Nauk, Tome 217 (1974) no. 5, pp. 997-1000. http://geodesic.mathdoc.fr/item/DAN_1974_217_5_a1/